Alert archive / Washington / River Flood Warnings in 2007
River Flood Warning 72, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Dec 3, 2007, 10:43 AM PST for King County, Washington. It took effect at Dec 3, 2007, 3:16 PM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2007, 10:43 AM PST (18:43 UTC)
- In effect from
- Dec 3, 2007, 3:16 PM PST
- Expired
- Dec 4, 2007, 1:05 PM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Minor
County King County, WA
The radar
The Seattle radar (KATX), 92 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snoqualmie River at Snoqualmie Falls (SQUW1). The gauge peaked at 14.28 ft at Dec 3, 2007, 8:00 PM PST.
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12144500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Dec 3, 9:37 AM PST, 1 hour 6 minutes earlier.
Area forecast discussion, Dec 3, 9:37 AM PST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...DELAYED NATIONAL WEATHER SERVICE SEATTLE WA 937 AM PST MON DEC 3 2007 PRODUCT IS DELAYED DUE TO INCLEMENT WEATHER. ESTIMATED TIME OF ISSUANCE 1015 AM PST. .SYNOPSIS...A VERY STRONG COLD FRONT WILL MOVE ACROSS WESTERN WASHINGTON TODAY. STRONG WINDS IN MANY AREAS AND HEAVY RAIN WILL DECREASE AFTER THE COLD FRONT MOVES INLAND THIS EVENING. THE ASSOCIATED UPPER LEVEL TROUGH WILL KEEP THE RAIN GOING AS IT APPROACHES THE AREA TONIGHT. SHOWERS WILL DEVELOP LATE TUESDAY BEHIND THE TROUGH. WEAKER WEST TO NORTHWEST FLOW ALOFT WILL DEVELOP WEDNESDAY THROUGH NEXT WEEKEND ALLOWING MORE NORMAL WEATHER WITH WEAK WEATHER SYSTEMS BRUSHING THE AREA. && .SHORT TERM...TIME FOR JUST THE HIGHLIGHTS. A FRONTAL WAVE HAS BEEN PROCEEDING NORTH ALONG THE COAST AND HAS REACHED CAPE FLATTERY. HIGHEST WINDS AT KHQM WERE 81 MPH AT 1 AM BEFORE THE OB WAS LOST. 925 MB WINDS FORECAST UP TO 90 KT SO UPDATED THE WIND WARNING TO INCREASE POSSIBLE GUSTS ALONG THE COAST UP TO 100 MPH. COASTAL WINDS EXPECTED TO BACK OFF A NOTCH BY 15Z. NAM12 SHOWS A WEAKER SURGE THIS AFTERNOON SO THE WINDS MAY GO DOWN FOR A WHILE THROUGH LATE MORNING THEN POP-UP BRIEFLY AND NOT AS STRONG AROUND MIDDAY. INLAND WINDS...THE MESO LOW OVER THE NE OLYMPICS HAS BEEN SLOW TO FORM. WINDS HAVE INCREASED BUT HAVENT EVEN REACHED ADVISORY CRITERIA YET. THE HIGH WIND WARNING FOR THE EVERETT-ADMIRALTY INLET AREA DOESNT LOOK GOOD AT THIS POINT...AND NEITHER DOES THE WIND ADVISORY FOR PUGET SOUND SOUTHWARD. NAM12 SHOWS A PEAK IN THE GRADIENT AROUND THE MESO LOW ABOUT 15Z SO PARTS OF THE AREA MAY STILL REACH ADVISORY LEVELS. WITH THE WARNINGS/ADVISORIES ALREADY UP IT WOULD BE FOOLISH TO DROP THEM BEFORE THE PEAK...SO WILL LET THINGS RIDE. DAY SHIFT WILL PROBABLY HAVE TO DROP THEM LATER THIS MORNING. ACARS DATA SHOWS WINDS ALOFT SCREAMING...85 KT AT 850 MB. NOT MUCH WIND DATA FOR THE MOUNTAINS BUT WITH WINDS ALOFT THAT STRONG...HIGH WINDS ARE STILL A GOOD BET. SNOW IN THE PASSES...ACARS DATA ALSO SHOWS THE FREEZING LEVEL UP TO 8000 FEET...SO HEAVY RAIN IS FALLING OVER MOST OF THE CASCADES. HOWEVER THE PASSES STILL HAVE EAST WINDS...NEAR OR SUB-FREEZING TEMPERATURES...AND CONTINUING HEAVY PRECIP. ROAD REPORTS SHOW SNOQUALMIE HAS SWITCHED TO RAIN...BUT IT IS STILL SNOWING HARD AT STEVENS. WILL EXTEND THE WINTER STORM WARNING UNTIL 4 PM THIS AFTERNOON JUST TO BE SAFE. STEVENS MAY SWITCH TO RAIN BEFORE THEN...BUT THEN AGAIN MAYBE NOT. STRONG WINDS ALSO CONTRIBUTE TO THE WINTER STORM CRITERIA. MODELS SHOW THE MAIN FRONT PASSING THE COAST AROUND 00Z. POPS REMAIN HIGH TONIGHT THOUGH. THE HIGHEST QPF SHOULD CONTINUE OVER THE NORTH INTERIOR UNTIL THE UPPER LEVEL TROUGH AND MAIN SURFACE LOW MOVE EAST OF THE AREA MIDDAY TUESDAY. MUCH CALMER WEST FLOW WITH JUST SHOWERS AROUND THE AREA TUESDAY NIGHT/WEDNESDAY. KAM .LONG TERM...GFS SHOWS AN UPPER LEVEL RIDGE BUILDING W OF B.C. WEDNESDAY...AND SHOWS IT STRONG ENOUGH BY THURSDAY FOR DRY NW FLOW TO DEVELOP OVER W WA. MAY BE BE POSSIBLE TO DROP THE SHOWERS AND GO WITH A DRY FORECAST AT LEAST FRIDAY AND SATURDAY. WILL LEAVE THAT FOR THE DAY SHIFT. KAM && .HYDRO...HUGE PRECIPITATION AMOUNTS EXPECTED IN THE MOUNTAINS THROUGH TUESDAY MORNING. ACARS SOUNDINGS SHOW THE FREEZING LEVEL OVER KSEA HAS GONE UP RAPIDLY IN THE LAST COUPLE OF HOURS TO NEAR 9000 FEET. SOUTHWEST WINDS IN THE 850-700MB LAYER RANGE FROM 80-100 KNOTS. THESE WINDS ARE NOT FORECAST TO DIMINISH UNTIL AFTER 21Z. HEAVIEST PRECIPITATION IN THE NEXT 12 HOURS BUT MOIST WARM SOUTHWESTERLY FLOW ALOFT CONTINUING THROUGH TUESDAY KEEPING THE PRECIPITATION GOING ESPECIALLY IN THE MOUNTAINS. WYNOOCHEE DAM HAS RECEIVED 2.50 INCHES OF RAIN BETWEEN 06Z-10Z. UPDATED QPF FOR OVER 6 INCHES OF RAIN IN THE OLYMPICS FOR THE 30 HOURS AND ANYWHERE FROM 4 TO 6 INCHES IN THE CASCADES. WITH THIS AMOUNT OF PRECIPITATION ALL MAJOR STEM RIVERS IN WESTERN WASHINGTON HAVE THE POTENTIAL TO FLOOD WITH MAJOR FLOODING POSSIBLE ON RIVERS FLOWING OFF THE OLYMPICS. HEAVY PRECIPITATION IN THE LOWLANDS THROUGH THIS AFTERNOON AS WELL. WILL ADD AN URBAN AND SMALL STREAM FLOOD WARNING TO THE MIX AS WELL THIS MORNING. FELTON && .AVALANCHE...EXISTING UNSTABLE SNOWPACK STRUCTURE AND INCREASING LOADS DUE TO STRONG WINDS...VERY HEAVY SNOW THEN RAIN...AND WARMING TREND FULLY EXPECTED TO CAUSE THE AVALANCHE CYCLE TO CONTINUE TODAY. BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN NOT RECOMMENDED TODAY. PLEASE SEE WWW.NWAC.US FOR DETAILS. FERBER && .AVIATION...ACARS SOUNDING INDICATE STRONG SLY WINDS OF 100+ KNOTS AT 10K FT...50 KT AT 5K FT...AND 40 KT AT 3K FT. THIS WILL LIKELY CONTINUE THROUGH 21Z...BEFORE EASING. A MIX OF MVFR AND IFR CONDITIONS WILL PREVAIL TODAY MON WITH MORE OR LESS CONTINUOUS RAIN...HEAVY AT TIMES. AT KSEA...WINDS WILL LIKELY NOT INCREASE AT THE SURFACE AS MUCH AS WAS PREVIOUSLY EXPECTED. EXPECT S/SE WIND 10 TO 15 KT. STRONG WINDS ALOFT POSSIBLY CREATING COMPRESSION ISSUES. MERCER && .MARINE...COASTAL AND BUOY OBSERVATIONS ARE INDICATING GUSTS TO 75 KT THIS MORNING. A HURRICANE FORCE WIND WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS TODAY. STRONGEST WINDS WILL EASE SOMEWHAT LATER IN THE MORNING BUT REMAIN QUITE STRONG. GALE WARNINGS WILL BE IN EFFECT FOR ALL OTHER WATERS...ALTHOUGH IT IS SOMEWHAT UNCERTAIN THAT THIS WILL MATERIALIZE. IN ADDITION...COMBINED SEAS WILL BUILD CLOSE TO 40 FT WITH SEVERE BAR CONDITIONS...HIGH SURF...AND POSSIBLE COASTAL FLOODING. MERCER && .SEW WATCHES/WARNINGS/ADVISORIES... .HIGH WIND WARNING THROUGH 4 PM FOR THE CENTRAL AND NORTH COAST...EASTERN AND WESTERN STRAIT AREA...ADMIRALTY INLET AREA... HOOD CANAL AREA...EVERETT AND VICINITY...LOWER CHEHALIS VALLEY AREA. .HIGH WIND WATCH THROUGH 4 PM CASCADES AND OLYMPICS. .WIND ADVISORY ALL OTHER LOWLAND ZONES. .FLOOD WATCH MOST OF WESTERN WASHINGTON. .WINTER STORM WARNING FOR THE CASCADE PASSES. .COASTAL FLOOD WATCH TODAY FOR THE NORTH COAST. .COASTAL FLOOD WARNING FOR THE CENTRAL COAST. .HIGH SURF WARNING TODAY FOR THE COAST. .HURRICANE FORCE WIND WARNING COASTAL WATERS TODAY. .STORM WARNING WEST ENTRANCE STRAIT OF JUAN DE FUCA. .GALE WARNING ALL REMAINING WATERS TODAY. .SMALL CRAFT ADVISORY ROUGH GRAYS HARBOR BAR. WEATHER.GOV/SEATTLE
In the hours before
Local storm report, Dec 3, 5:48 AM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
548 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM NON-TSTM WND GST 1 NE FORKS 47.96N 124.38W
12/03/2007 M58 MPH CLALLAM WA TRAINED SPOTTER
58 MPH WIND GUST AT FORKS
0500 AM NON-TSTM WND GST 7 WNW CLALLAM BAY 48.29N 124.41W
12/03/2007 E90 MPH CLALLAM WA TRAINED SPOTTER
ESTIMATED SUSTAINED SOUTH WIND 60 MPH WITH GUSTS TO 90
MPH. SPOTTER HAS ANEMOMETER BUT TOO DANGEROUS TO WALK TO
BUILDING WHERE EQUIPMENT IS.
0500 AM HEAVY RAIN 8 NNW SKOKOMISH 47.44N 123.21W
12/03/2007 E4.50 INCH MASON WA TRAINED SPOTTER
4.5 PLUS INCHES OF RAIN IN 9 HOURS ENDING 5 AM. RAIN
GAUGE WAS OVERFLOWING THUS REPORT IS ESTIMATED. TRUE
AMOUNT IS HIGHER.
0528 AM NON-TSTM WND GST 1 N ABERDEEN 46.98N 123.83W
12/03/2007 M62 MPH GRAYS HARBOR WA TRAINED SPOTTER
WIND GUST 62 MPH.
&&Special weather statement, Dec 3, 9:13 AM PST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 913 AM PST MON DEC 3 2007 WAZ001-503>519-031915- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 913 AM PST MON DEC 3 2007 ...HEAVY RAINFALL WILL GIVE A RISK FOR LANDSLIDES TO WESTERN WASHINGTON THROUGH TONIGHT... HEAVY RAINS OF 3 TO 6 INCHES OVER THE PAST 24 HOURS HAVE SATURATED SOILS AROUND WESTERN WASHINGTON. HEAVY RAINFALL RATES OF 0.25 TO TO 0.50 INCHES PER HOUR WILL CONTINUE THROUGH THE MID AFTERNOON HOURS. THIS WILL PUT EXTRA PRESSURE ON SOIL STABILITY. INDICES DEVELOPED BY THE U.S.G.S. SHOW THAT LANDSLIDES ARE POSSIBLE DURING INTENSE RAINFALL OR WHEN RAINFALL AMOUNTS EXCEED ONE INCH IN 24 HOURS. OBSERVED RAINFALLS HAVE ALREADY EXCEEDED THAT AMOUNT TODAY...INCLUDING THE SEATTLE AREA. WHILE THE U.S.G.S. RAINFALL THRESHOLDS APPLY TO THE SEATTLE AREA OF PUGET SOUND...MOST OF THE LOWLANDS OF WESTERN WASHINGTON ARE SUSCEPTIBLE TO LANDSLIDES DUE TO WET SOILS. AREAS MOST SUSCEPTIBLE TO LANDSLIDES UNDER THESE CONDITIONS ARE STEEP COASTAL BLUFFS AND OTHER STEEP HILLSIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...SEE THE FOLLOWING INTERNET WEB PAGES: HTTP://WWW.WRH.NOAA.GOV/SEW (FOR WEATHER FORECASTS ALL LOWER CASE) HTTP://LANDSLIDES.USGS.GOV/MONITORING/SEATTLE/RTD/PLOT.PHP (ALL LOWER CASE) COLMAN/ALBRECHT WEATHER.GOV/SEATTLE
Special weather statement, Dec 3, 9:15 AM PST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 915 AM PST MON DEC 3 2007 WAZ001-503>519-040600- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 915 AM PST MON DEC 3 2007 ...HEAVY RAINFALL WILL GIVE A RISK FOR LANDSLIDES TO WESTERN WASHINGTON THROUGH TONIGHT... HEAVY RAINS OF 3 TO 6 INCHES OVER THE PAST 24 HOURS HAVE SATURATED SOILS AROUND WESTERN WASHINGTON. HEAVY RAINFALL RATES OF 0.25 TO TO 0.50 INCHES PER HOUR WILL CONTINUE THROUGH THE MID AFTERNOON HOURS. THIS WILL PUT EXTRA PRESSURE ON SOIL STABILITY. INDICES DEVELOPED BY THE U.S.G.S. SHOW THAT LANDSLIDES ARE POSSIBLE DURING INTENSE RAINFALL OR WHEN RAINFALL AMOUNTS EXCEED ONE INCH IN 24 HOURS. OBSERVED RAINFALLS HAVE ALREADY EXCEEDED THAT AMOUNT TODAY...INCLUDING THE SEATTLE AREA. WHILE THE U.S.G.S. RAINFALL THRESHOLDS APPLY TO THE SEATTLE AREA OF PUGET SOUND...MOST OF THE LOWLANDS OF WESTERN WASHINGTON ARE SUSCEPTIBLE TO LANDSLIDES DUE TO WET SOILS. AREAS MOST SUSCEPTIBLE TO LANDSLIDES UNDER THESE CONDITIONS ARE STEEP COASTAL BLUFFS AND OTHER STEEP HILLSIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...SEE THE FOLLOWING INTERNET WEB PAGES: HTTP://WWW.WRH.NOAA.GOV/SEW (FOR WEATHER FORECASTS ALL LOWER CASE) HTTP://LANDSLIDES.USGS.GOV/MONITORING/SEATTLE/RTD/PLOT.PHP (ALL LOWER CASE) COLMAN/ALBRECHT
Local storm report, Dec 3, 10:25 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1025 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM FLOOD 2 N BOTHELL 47.79N 122.20W
12/03/2007 SNOHOMISH WA NWS EMPLOYEE
URBAN FLOODING. I-405 UNDERPASS AT 228TH SW COMPLETELY
FLOODED BY HEAVY RAINS. ALSO, WATER FLOWING ACROSS
PORTIONS OF 228TH EAST OF THE I-405 UNDERPASS TO 39TH
AVENUE. 39TH AVENUE ALSO HAD WATER FLOWING ACROSS PARTS
OF THE ROAD.
0630 AM NON-TSTM WND GST 9 ENE HURRICANE RIDGE 48.06N 123.30W
12/03/2007 M54.00 MPH CLALLAM WA TRAINED SPOTTER
SUSTAINED 35...GUST 54.
0704 AM HEAVY RAIN 14 NNE SKOKOMISH 47.53N 123.05W
12/03/2007 M7.86 INCH MASON WA TRAINED SPOTTER
SINCE 5 PM LAST NIGHT...RECEIVED 9 INCHES OF SNOW PRIOR
TO RAIN.
0708 AM HEAVY RAIN 3 N STANWOOD 48.28N 122.34W
12/03/2007 M3.00 INCH SNOHOMISH WA TRAINED SPOTTER
3 INCHES IN LAST 15 HOURS.
0711 AM NON-TSTM WND GST 2 WSW BELLINGHAM 48.73N 122.50W
12/03/2007 M44.00 MPH WHATCOM WA TRAINED SPOTTER
GUST TO 44 MPH JUST PAST 6 AM.
0711 AM NON-TSTM WND GST 11 NE FORKS 48.07N 124.24W
12/03/2007 M47.00 MPH CLALLAM WA TRAINED SPOTTER
PK WIN 47 MPH. 4.70 INCHES TOTAL PRECIPITATION IN LAST 24
HRS.
0739 AM HEAVY RAIN 2 SW LAKE FOREST PARK 47.74N 122.32W
12/03/2007 M2.31 INCH KING WA TRAINED SPOTTER
2.31 INCHES IN LAST 9 HOURS.
0756 AM HEAVY RAIN 2 NNE BREMERTON 47.58N 122.69W
12/03/2007 M4.56 INCH KITSAP WA TRAINED SPOTTER
PRECIPITATION SINCE 5 PM YESTERDAY.
0756 AM HEAVY RAIN 5 NNW GRAND MOUND 46.88N 123.04W
12/03/2007 M4.38 INCH THURSTON WA TRAINED SPOTTER
8AM TO 8AM TOTAL PRECIP.
0815 AM HEAVY RAIN 4 SSE OLYMPIA 46.99N 122.85W
12/03/2007 E3.60 INCH THURSTON WA TRAINED SPOTTER
RAINFALL ESTIMATED BECAUSE THE RAIN GAUGE OVERFLOWED.
PONDING OF WATER ON THE ROADWAYS.
0830 AM HEAVY RAIN 4 NE BLACK DIAMOND 47.35N 121.93W
12/03/2007 M1.04 INCH KING WA TRAINED SPOTTER
ABOUT AN INCH /1.04/ OF RAIN FELL DURING THE PERIOD FROM
MIDNIGHT TO 0830 PST.
0830 AM HEAVY RAIN 22 ENE TAHOLAH 47.46N 123.86W
12/03/2007 M3.52 INCH GRAYS HARBOR WA TRAINED SPOTTER
10 PM LAST NIGHT TO 8 AM THIS MORNING. LARGE TREE FELL ON
HOUSE...DAMAGE REPORTED.
0856 AM HEAVY RAIN 12 SW BREMERTON 47.43N 122.89W
12/03/2007 M6.56 INCH MASON WA TRAINED SPOTTER
12 HOUR RAINFALL.
0900 AM NON-TSTM WND GST 7 WNW CLALLAM BAY 48.29N 124.41W
12/03/2007 M93.00 MPH CLALLAM WA TRAINED SPOTTER
SUST WIN 30-40 MPH...GUST OF 93 MPH.
&&
DDAMICOLocal storm report, Dec 3, 10:31 AM PST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1031 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 11 NNE OLYMPIA 47.18N 122.77W
12/03/2007 M3.22 INCH PIERCE WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
0900 AM HEAVY RAIN 3 ENE REDMOND 47.69N 122.06W
12/03/2007 M2.45 INCH KING WA TRAINED SPOTTER
FROM 11PM - 7AM.
0922 AM HEAVY RAIN 5 NNW CHEHALIS 46.73N 123.00W
12/03/2007 M3.70 INCH LEWIS WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
0922 AM HEAVY RAIN 3 N CARNATION 47.69N 121.91W
12/03/2007 M3.00 INCH KING WA TRAINED SPOTTER
24 HR PRECIP TO 9AM.
1002 AM HEAVY RAIN 10 E PORT TOWNSEND 48.10N 122.57W
12/03/2007 M2.04 INCH ISLAND WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
1023 AM HEAVY RAIN 3 NE GATE 46.85N 123.11W
12/03/2007 M5.09 INCH THURSTON WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
&&
DDAMICOThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:28 PM PST | River Flood Warning | SEW | Mason | 3 days |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 31 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Grays Harbor | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Thurston | 47 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Lewis | 3 days |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Thurston | 4 days |
| Dec 3, 4:09 AM PST | Coastal Flood Warning | SEW | 16 hr | |
| Dec 3, 4:38 AM PST | River Flood Warning | SEW | Pierce | 24 hr |
| Dec 3, 4:38 AM PST | River Flood Warning | SEW | Grays Harbor | 4 days |
| Dec 3, 4:53 AM PST | Winter Storm Warning | SEW | 5 hr | |
| Dec 3, 4:58 AM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
| Dec 3, 6:28 AM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
| Dec 3, 9:08 AM PST | River Flood Warning | SEW | Lewis, Thurston | 13 hr |
| Dec 3, 9:08 AM PST | River Flood Warning | SEW | Lewis | 13 hr |
| Dec 3, 9:20 AM PST | Areal Flood Warning | SEW | King, Lewis, Pierce, Skagit, Snohomish, Whatcom | 6 hr |
| Dec 3, 9:52 AM PST | River Flood Warning | SEW | Lewis, Pierce | 24 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 18 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Skagit | 42 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 18 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 18 hr |
| Dec 3, 10:43 AM PST | River Flood Warning | SEW | King | 58 hr |
| Dec 3, 11:08 AM PST | River Flood Warning | SEW | Snohomish | 33 hr |
| Dec 3, 1:00 PM PST | River Flood Warning | SEW | Snohomish | 40 hr |
| Dec 3, 1:00 PM PST | River Flood Warning | SEW | Snohomish | 50 hr |
| Dec 3, 1:10 PM PST | River Flood Warning | SEW | Lewis | 16 hr |
| Dec 3, 2:31 PM PST | River Flood Warning | SEW | Skagit | 40 hr |
| Dec 3, 3:24 PM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
Nearby
River Flood Warnings in Washington, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.